MathSciNet Relay Station
MathSciNet bibliographic data
MR2001818 35P05 (35J10 35Q40 81Q10)
Danilov, L. I. On the spectrum of the two-dimensional periodic Schrödinger operator. (Russian) Teoret. Mat. Fiz. 134 (2003), no. 3, 447--459; translation in Theoret. and Math. Phys. 134 (2003), no. 3, 392–403
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement